# SDR ASAA2014041207516

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,772 hours, 2,562 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SOFTWARE NOT LOADED ON FMC.  ACFT GROUNDED.  RESET SATCOM CIRCUIT BREAKER IAW FIM TASK 23-15-00-23-801 AND SATCOM DISPLAY IN MCDU NOW NORMAL.  ACFT OK FOR SERVICE.
